Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Took prednisone for aau. Feeling stiffness in neck. History of rheumatoid arthritis. Any advice?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1986
Answered : 2094 Questions
Dear Dr. I was suffering from AAU for the last 10 days and was taking Prednisone and homide now my eye is ok. But there is lot of stiffness in my neck for the last 4-5 months that goes doen to my backbone though there the pain is not much. I intake sazo 500 and indocap SR daily one. I have a background of Rheumatoid arthritis. Please advise should I increase the intake to twice a day.
Posted Fri, 8 Feb 2013 in Medicines and Side Effects
Answered by Dr. Akhilesh Dubey 8 hours later
Thanks for sharing your concern on this forum,
I can understand your problem as you have two issues Rheumatoid arthritis and Ulcerative Colitis.
Please let me know your age and how long have you been suffering?

I hope the acute attack of ulcerative colitis must have improved with Prednisone. Are you still taking this drug?

Your neck stiffness and pain may be due to cervical spondylosis and associated muscle spasm. The other possibility is related to your arthritis.

Your medicines are good for your, and the strength of Indocap SR that you are taking can be increased but you can do so after consulting your treating physician.

In the mean time you should use small pillow (2 Inch in height), use hot fomentation and apply local analgesic gel like diclofenac gel in your neck. These measures should help provide relief.

Hope this information helps you . Awaiting your response to clarify in detail.


Dr. Akhilesh Dubey M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor